Alert archive / Oklahoma / River Flood Warnings in 2012
River Flood Warning 11, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 20, 2012, 2:37 AM CDT for Cherokee County, Oklahoma. It took effect at Mar 20, 2012, 5:43 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 2:37 AM CDT (07:37 UTC)
- In effect from
- Mar 20, 2012, 5:43 PM CDT
- Expired
- Mar 20, 2012, 2:26 PM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Baron Fork at Eldon (ELDO2). The gauge peaked at 11.21 ft at Mar 20, 2012, 8:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
695 WGUS44 KTSA 200737 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 237 AM CDT TUE MAR 20 2012 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-201537- /O.EXT.KTSA.FL.W.0004.000000T0000Z-120321T1932Z/ /SPCO2.2.ER.120320T0843Z.120320T1800Z.120321T1332Z.NO/ 237 AM CDT TUE MAR 20 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM TUESDAY THE STAGE WAS 24.00 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 25.8 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 26.0 FEET...MODERATE FLOODING AFFECTS PASTURELANDS AND SUBURBAN ROADS BETWEEN SAPULPA AND JENKS. LIVESTOCK BARNS AND OTHER OUTBUILDINGS ARE FLOODED. $$ OKC113-143-201537- /O.NEW.KTSA.FL.W.0007.120320T1554Z-120322T0010Z/ /SPEO2.2.ER.120320T1554Z.120321T0600Z.120321T1810Z.NO/ 237 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE BIRD CREEK NEAR SPERRY. * FROM THIS MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM TUESDAY THE STAGE WAS 15.50 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE BIRD CREEK NEAR SPERRY IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 25.2 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 26.0 FEET...MODERATE FLOODING OF RURAL LANDS OCCURS FROM SKIATOOK TO TURLEY. HIGHWAY 20 EAST OF SKIATOOK IS IMPASSABLE. SOME MINOR FLOODING OF STREETS IN EAST SKIATOOK MAY OCCUR. $$ OKC143-201537- /O.NEW.KTSA.FL.W.0008.120320T1348Z-120322T0708Z/ /OWSO2.2.ER.120320T1348Z.120321T0600Z.120322T0108Z.NO/ 237 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE BIRD CREEK NEAR OWASSO-MINGO. * FROM THIS MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM TUESDAY THE STAGE WAS 11.95 FEET. * FLOOD STAGE IS 18.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 23.6 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 24.0 FEET...SERIOUS OVERFLOWS ALONG BIRD CREEK REACH INTO SUBURBAN AREAS SOUTH OF OWASSO. MINGO ROAD AND SEVERAL ROADS SOUTHWEST OF OWASSO AND IN THE MOHAWK PARK AREA ARE CLOSED. FLOOD WATERS WILL THREATEN THE OXLEY NATURE CENTER. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. $$ OKC001-201537- /O.NEW.KTSA.FL.W.0009.120320T1942Z-120322T0727Z/ /WTTO2.2.ER.120320T1942Z.120321T1200Z.120322T0127Z.NO/ 237 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR WATTS. * FROM THIS AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM TUESDAY THE STAGE WAS 3.07 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.3 FEET BY WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 23.0 FEET...VERY SEVERE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. THE PERMANENT BUILDING AT RIVER VALLEY RACEWAY IS FLOODED TO A DEPTH OF A COUPLE OF FEET. NUMEROUS CABINS IN THE FIDLERS BEND AREA ARE FLOODED TO A DEPTH OF SEVERAL FEET. THIS IS A VERY DANGEROUS AND LIFE THREATENING SITUATION. $$ OKC021-201537- /O.NEW.KTSA.FL.W.0010.120320T2145Z-120323T0637Z/ /TALO2.2.ER.120320T2145Z.120322T0600Z.120323T0037Z.NO/ 237 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM THIS AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM TUESDAY THE STAGE WAS 5.43 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.3 FEET BY THURSDAY BEFORE DAWN . THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 17.0 FEET...SEVERE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF COMBS BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE. SOME CABIN PARKS MAY BE FLOODED TO A DEPTH OF A COUPLE OF FEET. $$ OKC021-201537- /O.NEW.KTSA.FL.W.0011.120320T2010Z-120321T1025Z/ /ELDO2.1.ER.120320T2010Z.120321T0000Z.120321T0425Z.NO/ 237 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE BARON FORK RIVER AT ELDON. * FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM TUESDAY THE STAGE WAS 6.54 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.4 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 20.0 FEET...MODERATE FLOODING OCCURS. GRAZING LANDS NEAR THE RIVER BECOME INUNDATED. LOW-LYING AREAS NEAR CAMP EGAN MAY EXPERIENCE MINOR FLOODING. $$ OKC131-143-201537- /O.NEW.KTSA.FL.W.0012.120320T1632Z-120321T1619Z/ /CVLO2.1.ER.120320T1632Z.120321T0000Z.120321T1019Z.NO/ 237 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR COLLINSVILLE. * FROM THIS MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM TUESDAY THE STAGE WAS 19.80 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.7 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE. $$
2 follow-up statements
194 WGUS84 KTSA 201336 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 836 AM CDT TUE MAR 20 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC001-202136- /O.EXT.KTSA.FL.W.0009.120320T2236Z-120322T1353Z/ /WTTO2.2.ER.120320T2236Z.120321T1200Z.120322T0753Z.NO/ 836 AM CDT TUE MAR 20 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 3.35 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.3 FEET BY WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY BEFORE DAWN. * IMPACT...AT 23.0 FEET...VERY SEVERE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. THE PERMANENT BUILDING AT RIVER VALLEY RACEWAY IS FLOODED TO A DEPTH OF A COUPLE OF FEET. NUMEROUS CABINS IN THE FIDLERS BEND AREA ARE FLOODED TO A DEPTH OF SEVERAL FEET. THIS IS A VERY DANGEROUS AND LIFE THREATENING SITUATION. $$ OKC021-202136- /O.EXT.KTSA.FL.W.0010.120320T2115Z-120323T1330Z/ /TALO2.2.ER.120320T2115Z.120322T1200Z.120323T0730Z.NO/ 836 AM CDT TUE MAR 20 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM THIS AFTERNOON TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 5.99 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.8 FEET BY THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY BEFORE DAWN. * IMPACT...AT 17.0 FEET...SEVERE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF COMBS BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE. SOME CABIN PARKS MAY BE FLOODED TO A DEPTH OF A COUPLE OF FEET. $$ OKC021-202136- /O.EXT.KTSA.FL.W.0011.120320T2243Z-120321T1630Z/ /ELDO2.1.ER.120320T2243Z.120321T0000Z.120321T1030Z.NO/ 836 AM CDT TUE MAR 20 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BARON FORK RIVER AT ELDON. * FROM THIS AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM TUESDAY THE STAGE WAS 6.83 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 20.0 FEET...MODERATE FLOODING OCCURS. GRAZING LANDS NEAR THE RIVER BECOME INUNDATED. LOW-LYING AREAS NEAR CAMP EGAN MAY EXPERIENCE MINOR FLOODING. $$
854 WGUS84 KTSA 201926 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 226 PM CDT TUE MAR 20 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC021-201956- /O.CAN.KTSA.FL.W.0011.000000T0000Z-120321T1630Z/ /ELDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 226 PM CDT TUE MAR 20 2012 THE FLOOD WARNING IS CANCELLED FOR THE BARON FORK RIVER AT ELDON. * AT 130 PM TUESDAY THE STAGE WAS 7.52 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE BARON FORK RIVER AT ELDON WILL CREST BELOW FLOOD STAGE AT 16.0 FEET WEDNESDAY BEFORE DAWN. THEREFORE...THE FLOOD WARNING IS CANCELLED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 19, 11:48 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 19, 11:48 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT MON MAR 19 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CONDITIONS OR WORSE ARE EXPECTED ACROSS MUCH OF THE
AREA THROUGH THE VALID PERIOD AS SHOWERS AND THUNDERSTORMS
CONTINUE. MAY SEE SOME BREAKS WITH VFR CONDITIONS FROM
TIME TO TIME.
&&
.PREV DISCUSSION... /ISSUED 941 PM CDT MON MAR 19 2012/
DISCUSSION...
THE MUCH ANTICIPATED HEAVY RAIN/FLOOD EVENT IS WELL UNDERWAY. 2 TO
4 INCHES OF RAIN HAS BEEN COMMON ACROSS NORTHEAST OKLAHOMA AND
THERE IS MORE TO COME...ESPECIALLY FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. A SEVERE/ISOLATED TORNADO THREAT REMAINS WITH
THE LEADING EDGE CONVECTION BUT THE SEVERE THREAT SHOULD BEGIN
TO WIND DOWN AFTER MIDNIGHT. HAVE MADE A FEW ADJUSTMENTS TO
TEMPERATURES TONIGHT BASED ON CURRENT TRENDS BUT THE REST OF THE
FORECAST LOOKS GOOD AT THIS TIME.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...10Hazardous weather outlook, Mar 20, 12:10 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1210 AM CDT MON MAR 19 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1210 AM CDT MON MAR 19 2012 ...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED TONIGHT THROUGH WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. PERIODS OF VERY HEAVY TO TORRENTIAL RAINFALL WILL BE LIKELY WITH THE POTENTIAL FOR LIFE THREATENING FLASH FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST OKLAHOMA HAVE ALREADY RECEIVED 4 TO 5 INCHES OF RAINFALL. ADDITIONAL RAINFALL AMOUNTS AROUND 3 TO 4 INCHES WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH THE MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY AND SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING. PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM CONVECTIVE TRENDS BECOME MORE CERTAIN. THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 19, 10:35 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 E TULSA 36.13N 95.83W
03/19/2012 TULSA OK BROADCAST MEDIA
REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
EAST AVENUE IN TULSA
0240 PM FLASH FLOOD PRYOR 36.31N 95.32W
03/19/2012 MAYES OK LAW ENFORCEMENT
SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.
0250 PM FLASH FLOOD JENKS 36.02N 95.97W
03/19/2012 TULSA OK PUBLIC
STRANDED VEHICLES NEAR 81ST AND ELWOOD
0300 PM FLASH FLOOD BIXBY 35.94N 95.88W
03/19/2012 TULSA OK PUBLIC
WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
BIXBY.
0330 PM FLASH FLOOD CHOUTEAU 36.19N 95.34W
03/19/2012 MAYES OK EMERGENCY MNGR
STREET AND ROAD FLOODING NEAR CHOUTEAU
0340 PM FLASH FLOOD 5 SSW TULSA 36.07N 95.96W
03/19/2012 TULSA OK LAW ENFORCEMENT
ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.
0433 PM FLASH FLOOD 5 W TULSA 36.13N 96.01W
03/19/2012 TULSA OK BROADCAST MEDIA
RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
FLOODING.
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
0925 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
03/19/2012 CHEROKEE OK EMERGENCY MNGR
TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
HIGH WATER.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0956 PM TSTM WND GST UNIONTOWN 35.58N 94.44W
03/19/2012 E60.00 MPH CRAWFORD AR EMERGENCY MNGR
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
&&
AEJLocal storm report, Mar 19, 10:46 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
&&
AEJLocal storm report, Mar 19, 11:01 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
&&
AEJLocal storm report, Mar 19, 11:05 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
&&
AEJLocal storm report, Mar 19, 11:46 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
&&
AEJLocal storm report, Mar 20, 12:21 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 E TULSA 36.13N 95.83W
03/19/2012 TULSA OK BROADCAST MEDIA
REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
EAST AVENUE IN TULSA
0240 PM FLASH FLOOD PRYOR 36.31N 95.32W
03/19/2012 MAYES OK LAW ENFORCEMENT
SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.
0250 PM FLASH FLOOD JENKS 36.02N 95.97W
03/19/2012 TULSA OK PUBLIC
STRANDED VEHICLES NEAR 81ST AND ELWOOD
0300 PM FLASH FLOOD BIXBY 35.94N 95.88W
03/19/2012 TULSA OK PUBLIC
WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
BIXBY.
0330 PM FLASH FLOOD CHOUTEAU 36.19N 95.34W
03/19/2012 MAYES OK EMERGENCY MNGR
STREET AND ROAD FLOODING NEAR CHOUTEAU
0340 PM FLASH FLOOD 5 SSW TULSA 36.07N 95.96W
03/19/2012 TULSA OK LAW ENFORCEMENT
ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.
0433 PM FLASH FLOOD 5 W TULSA 36.13N 96.01W
03/19/2012 TULSA OK BROADCAST MEDIA
RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
FLOODING.
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
0925 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
03/19/2012 CHEROKEE OK EMERGENCY MNGR
TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
HIGH WATER.
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
0950 PM TSTM WND DMG UNIONTOWN 35.58N 94.44W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0956 PM TSTM WND GST UNIONTOWN 35.58N 94.44W
03/19/2012 E60.00 MPH CRAWFORD AR EMERGENCY MNGR
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
ESTIMATED.
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:10 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 6 hr |
| Mar 19, 7:16 PM CDT | Tornado Warning | TSA | Haskell, Muskogee | 29 min |
| Mar 19, 7:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 23 min |
| Mar 19, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 19, 7:56 PM CDT | Tornado Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 34 min |
| Mar 19, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 43 min |
| Mar 19, 8:21 PM CDT | River Flood Warning | TSA | Choctaw | 25 hr |
| Mar 19, 8:23 PM CDT | River Flood Warning | TSA | Pushmataha | 56 hr |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg, Pushmataha | 61 min |
| Mar 19, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 28 min |
| Mar 19, 8:34 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Mar 19, 8:51 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 39 min |
| Mar 19, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 41 min |
| Mar 19, 9:24 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Mar 19, 9:33 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 6 hr |
| Mar 19, 9:41 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah | 6 hr |
| Mar 19, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 61 min |
| Mar 19, 10:54 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 12 hr |
| Mar 20, 12:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 10 hr |
| Mar 20, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 10 hr |
| Mar 20, 2:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 12 hr |
| Mar 20, 2:09 AM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 42 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Tulsa | 30 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Adair | 24 hr |
| Mar 20, 3:06 AM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 20, 4:50 AM CDT | River Flood Warning | TSA | Muskogee | 22 hr |
| Mar 20, 6:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 8 hr |
| Mar 20, 8:38 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
| Mar 20, 8:51 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| Mar 20, 10:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 3 hr |
| Mar 20, 10:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Mar 20, 11:02 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 20, 11:13 AM CDT | River Flood Warning | TSA | Sequoyah | 16 hr |
| Mar 20, 1:51 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 8 hr |
| Mar 20, 1:55 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 8 hr |
| Mar 20, 1:59 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 8 hr |
| Mar 20, 2:04 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more | 32 hr |
Nearby
River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.